# SDR AALA202404264982

- Difficulty date: April 24, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 62,739 hours, 37,902 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED FLOOR PANEL 251LF IN PASSENGER CABIN. REPLACED FLOOR PANEL 251LF IN PASSENGER CABIN WITH NEW REPLACEMENT MATERIALIAW A319 SRM  53-02-00-300-011 AND IRM 9701REV. L REFER TO INDIVIDUAL SIGN OFF ENTRIES FOR WORK STEPS.
